# SDR SWAA2022022873250

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY INNER STRUCTURE STA 996 BETWEEN STR 24L AND 25L AT WATER DRAIN HAS SIGNS OF CORROSION. / EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED SRM LIMITS. REMOVED AND REPLACED -18 FITTING PER SRM 51-40-02-0G-0 AND DWG 147A7443 REV B
